Multiple Listing Service Subsidies and Economic Efficiency
Geoffrey K Turnbull
The Journal of Real Estate Finance and Economics, 1997, vol. 14, issue 3, 365-70
Abstract:
In an earlier article in this journal, Sefton and Yavas (1995) concluded that subsidizing a monopoly multiple listing service (MLS) can be efficient when the curvature of the representative consumer's demand function leads to overshifting. This paper extends their analysis to a multiple-consumer demand model. It shows that, for the generalized demand configuration considered here, in general, there is no Pareto superior MLS subsidy supportable by nondiscriminatory MLS consumer taxes when the Pareto ranking is imposed without the Hicks-Kaldor compensation principle. Copyright 1997 by Kluwer Academic Publishers
Date: 1997
References: Add references at CitEc
Citations:
Downloads: (external link)
http://journals.kluweronline.com/issn/0895-5638/contents link to full text (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:jrefec:v:14:y:1997:i:3:p:365-70
Ordering information: This journal article can be ordered from
http://www.springer. ... ce/journal/11146/PS2
Access Statistics for this article
The Journal of Real Estate Finance and Economics is currently edited by Steven R. Grenadier, James B. Kau and C.F. Sirmans
More articles in The Journal of Real Estate Finance and Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().